RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1969, Volume 6, Issue 2  


An embedding theorem for a limiting exponent
O. V. Besov, V. P. Il'in
129
On an integral inequality
V. P. Il'in
139
Approximation of continuous functions by broken lines
A. S. Loginov
149
On Appell polynomials
Yu. A. Kaz'min
161
A class of completely continuous operators in a Hilbert space of entire functions of exponential type
V. Ya. Lin
173
A symplectic space with $p$-groups of operators over a field of characteristic $p$
Z. I. Borevich
181
Three theorems on linear ordered periodic semigroups
E. Ya. Gabovich
187
On the splitting of groups of central group extensions
A. I. Moskalenko
197
The number of linear orders on a field
Yu. L. Ershov
201
On the Redfield-Read combinatory algorithm
I. È. Mullat
213
Cohomologies of maximal order of simple central algebras
F. R. Bobovich
225
Diameter of the set of midpoints of chords of a bounded closed set
Yu. G. Dutkevich
233
Differencing scheme for a differential equation with a small parameter affecting the highest derivative
A. M. Il'in
237
Systems of difference equations with localized effect of right side
V. S. Ryaben'kii
249
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019